# SDR 98ZZZX992

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2709T
- Make and model: Cessna 172E
- Aircraft serial: 17251609
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 0310625
- Condition: Corroded
- Location: Rt Stab Trim
- Part time: 2,682 hours
- Component: 12600491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ANNUAL, TRIM ACTUATOR WAS FOUND ALMOST COMPLETELY STRIPPED.  DUE TO CORROSION VERY FEW THREADS REMAINED INSIDE ACTUATOR.  AIRCRAFT HAD BEEN ON F LOATS MOST OF ITS LIFE.
